# SDR DALA2025040202492

- Difficulty date: March 24, 2025
- Submitted: April 2, 2025
- Operation: Air carrier
- Aircraft: N372DA
- Make and model: Boeing 737832
- Aircraft serial: 29620
- Aircraft time: 78,386 hours, 32,610 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 6521776) DURING WALK AROUND FOUND SKIN DAMAGE CORROSION AT VACUUM WASTE CUTOUT 6 O'CLOCK POSITION. ACCOMPLISHED PERMANENT REPAIR ON FUSELAGE SKIN AT STA 917 BETWEEN STR 21L & STR 22L AROUND LAV DUCT VENT NOZZLE ASSY PER DELTA ER/A 625307-14 AND B737-800 SRM 53-70-01-2R-3.
